Estimates for p-Poisson equations (with Li Gongbao) (Appeared in Diff. Int. Eq. vol 13 (2000))
Singular solutions to p-Laplacian type equations (Appeared in Arkiv för Matematik. vol. 37 (1999))
On the stability of Sobolev spaces with zero boundary values with Lars Inge Hedberg (Appeared in Math. Scand. vol 85 (1999))
Sobolev spaces with zero boundary values on metric spaces (with Juha Kinnunen and Olli Martio) (Appeared in Potential Analysis Vol 12 (2000))
Sobolev inequalities on sets with irregular boundaries (with Jan Maly) (Appeared in Z. Anal. Anwendungen vol 19 (2000)). See also a correction.
Nonlinear ground states in irregular domains (with Peter Lindqvist) (Appeared in Indiana Univ. Math. J. Vol 49.1.(2000))
porosity of free boundaries in degenerate variational inequalities
(with L. Karp, A. Petrosyan , and H.
(Appeared in J. Diff. Eq. Vol. 164 (2000))
BLD-mappings in W2,2 are locally invertible (with Juha Heinonen) (Appeared in Math. Annalen vol. 318 (2000))
Removable sets for continuous solutions of quasilinear elliptic equations (with Xiao Zhong) (Appeared in Proc. AMS vol 130 (2002))
Growth of entire A-subharmonic functions (with Xiao Zhong) (Appeared in Ann. Acad. Sci Fenn. vol 28 (2003))
p-Laplacian type equations involving measures (Proceedings of the International Congress of Mathematicians 2002 (Beijing), vol III, pages 167-176.
Boundary Harnack principle for p-harmonic functions in smooth Euclidean domains (with Hiroaki Aikawa, Nageswari Shanmugalingam, and Xiao Zhong) (Appeared in Potential Analysis 26 (2007),281-301.)
Maximal regularity via reverse Hölder inequalities for elliptic systems of n-Laplace type involving measures (with Nageswari Shanmugalingam and Xiao Zhong) Arkiv för Matematik 46 (2008), no. 1, 77 93. .
Growth estimates through scaling for quasilinear partial differential equations (with Henrik Shahgholian, and Xiao Zhong)(appeared in Ann. Acad. Sci Fenn. vol 32 (2007))
Superharmonic functions are locally renormalized solutions (with Tuomo Kuusi, and Anna Tuhola-Kujanpää)(appeared in Annales de l'Institut Henri Poincare (C) Non Linear Analysis (2011)) DOI: 10.1016/j.anihpc.2011.03.004
Lattice property of p-admissible weights quasilinear elliptic equations (with Pekka Koskela and Hiroaki Masaoka) (to appear in in Proc. AMS )